I am taking 4 mg every night and when I try to wean off, my leg cramps return. I am also taking Gabapentin 2 times a day and wellbutrin 3 daily.
Actually both the Gabapentin & Wellbutrin have these affects connected to them. Did you just start on these meds recently?
I would suggest you to talk to your Dr. & let them know what is going on. As both of these medications have alternative medications they can give you.
Honey, I can relate to your question more than you can believe, but everyone has different side effects to Meds, especially when your doc is trying to treat Nuero issues. Hang in there, communicate with your doc, so he can tweak your Meds until it works. Personally, I responded horribly to Wellbutrin. Good luck...
Any of the meds your taking can cause loss of concentration, memory loss and decreased coordination. I take 4mg of Klonopin and 2400 mg of Gabapentin. I've taken Wellbutrin before, and it was a great med to stop smoking. I never had any of these side affects from Wellbutrin.
I checked all of these meds out. I think the culprit is Gabapentin. Not just because of what I've read, but because of my own experience. I've been falling, tripping and stumbling when I walk ANYWHERE. I've been taking it for a year. I have bruises all over my body most of the time. I've seen a few Drs. and they've been doing tests for balance. It seems kinda nutty to send me to all these expensive Drs. when the problem is probably the Gabapentin
I"ve been taking Klonopin for at least 10 years, so I know that's not it.
So, through the process of elimination, I'd say Gabapentin. You already know I'm not a Dr. or nurse or a pro of any kind, so talk to him/her first. I'm just a person trying to give you the best answer I can. If I can do anymore research for you, let me know. I'd be happy to.
God bless you and take care, Becki.
I am so sorry you are going thru this. And, most of these problems seem to get worse at night. And, it makes for a long night. It is so hard to get the right medicine. My mom is 90 yrs old and the gabapentin has helped her so much. She is type II diabetic. She would cry at night with the burning sensation in her legs and I would just not know what to do. Instead of 3 times a day, I gave her one of the 100mg at 6:00pm or so and the other 2 at 11:30 or so pm. She seem to get thru the night taking it like this. I have depression/anxiety so I am thankful for this because she lives w/me. God bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2013 • 3 answers
Posted 23 Jul 2013 • 14 answers
Side effects from gabapentin that I take for severe hot flashes are loss of concentration, memory a?
Posted 28 Jul 2014 • 1 answer
Posted 22 Feb 2016 • 2 answers
Posted 21 Sep 2016 • 1 answer